# SDR USAA2011101400010

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,383 hours, 19,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOORBOARD 261DF BETWEEN FR66 TO FR68 & BETWEEN Y765 TO -Y765. REPLACED FLOORBOARD 261DF IAW A319 MCGILL IRM 9701 REV G.
